L tyrosine is the safest, many people taking it without any mental disease for improving motivation.
Read what I said earlier Abilify INCREASES dopamine when dopamine is LOW and it REDUCES dopamine when dopamine is HIGH.
Taking mucuna and l-dopa will cause instant psychosis even if you didn’t have positive symptoms before like you.
“It shows differential engagement at the dopamine receptor (D2). It appears to show predominantly antagonist activity on postsynaptic D2 receptors and partial agonist activity on presynaptic D2 receptors, D3, and partially D4) and is a partial activator of serotonin (5-HT1A, 5-HT2A, 5-HT2B, 5-HT6, and 5-HT7).”
L tyrsoine not readily convert to dopamine. Levothyroxine (thyroid medicine) also get converted to dopamine. Thyroxine to Tyrosine to dopamine.
Differenetial engagement means its BOTH antagonist and agonist
Depending on dopamine level.
We need a med that balances dopamine better than Abilify but there isn’t and its very hard to make one.
I found out your problem. You have some kind of hypothyroidism as lack of thyroid hormone means less dopamine as thyroid hormones are also used for making dopamine in brain. And ablify like medicines help to raise dopamine. Also increased weight also pointing to some kind of thyroid issue.
There is millions of ways to change dopamine, thyroid is just one of them. My TSH and thyroid hormones are in the normal range I was already tested by an endocrinilogist and my family doctor.
Anyway get tested again and get actual values may be its not in optimal ranges. Also have your checked your vitamin D and b12 levels?
I take a multivitamin supplement. I was tested in February and everything is normal, there is nothing wrong. My next blood test is in 4 months and I am 100% sure everything will be normal again.
So you are telling weight gain only due to lack of exercise? I am sitting in home almost all day from 2010 and hardly gained any weight till 2018 and I not did a single exercise during this time period.
Yes, I started staying in bed all day since I stopped Abilify, I gained 90lb.
I eat a lot, idk why. I was eating the same on Abilify but now more weight because I stay in bed all day everyday.
May be your other medication causing weight gain. Weight gain is also a very serious issue which you should not ignore.
But I eat a lot no matter what med even when I stopped meds. I think its stress, negatives symptoms stress when on meds and positive symptoms stress when without meds.
Anyway keep taking that NAC with cofactors. It reduced my weight so surely yours too.
Is weighing scale in home?
Today I took NAC double dose one from Doctors Best NAC (600 mg NAC 50 mcg selenium, 50 mcg molybdenum) and Now Foods NAC (1000 mg NAC).
I able to get better score in information processing games showing less impulsivity.
So its a really useful supplement and have proven benefits in cognition, negative symptoms and also have physical benefits like better metabolism.
Its best for all impulsive control issues.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.